MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL
Catalog Number 180705140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the user found "something sticky on one side of the balloon near the balloon seat" prior to use.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was returned for investigation.Visual examination on the catheter showed no obvious abnormality or defect.It was observed that the returned sample was free from sticky condition.The component was intact and in good condition.Based on the analysis conducted, no defect was found on the returned sample.No sticky condition was noticed on the returned sample.The catheter was intact and in good condition.Therefore, the complaint is not confirmed." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH GOLD 2W 5ML SIL STR H 14
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18495454
Report Number8040412-2024-00015
Device Sequence Number20630150
Product Code KOD
UDI-Device Identifier14026704302205
UDI-Public14026704302205
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180705140
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale